New Delay-Dependent Stability Criteria for Systems with Interval Time-Varying Delay

Abstract:

Article Preview

This paper is concerned with delay-dependent stability for systems with interval time varying delay. By defining a new Lyapunov functional which contains a triple-integral term with the idea of decomposing the delay interval of time-varying delay, an improved criterion of asymptotic stability is derived in term of linear matrix inequalities. The criterion proves to be less conservative with fewer matrix variables than some previous ones. Finally, a numerical example is given to show the effectiveness of the proposed method.

Info:

Periodical:

Edited by:

Zhixiang Hou

Pages:

734-739

DOI:

10.4028/www.scientific.net/AMM.48-49.734

Citation:

D. S. Xu and J. K. Tian, "New Delay-Dependent Stability Criteria for Systems with Interval Time-Varying Delay", Applied Mechanics and Materials, Vols. 48-49, pp. 734-739, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.